# SDR SIMA20231117001

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 16,693 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 013665
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,693 hours, 10,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE CABIN CEILING EMERGENCY LIHTS INOP (ROW 17)-C/A-RAR EMERGENCY LIGHT IAW AMM 33-50-13 AND RAR EMERGENCY LIGHT POWER MODULE #3 IAW AMM 33-50-01 OPS CHECK GOOD.
